Top 10 Enteric Coated Aspirin 325 mg 1000 Tablets – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

325 mg Orange Safety Coated 500 Tablets, Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, Menstrual Cramps, ValuMeds Enteric Coated Aspirin Tablets

#ad
ValuMeds #ad - Use as directed – aspirin should always be used as directed. Natural anti-inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation.

Please read package for more details on proper use and dosage. Relieve pain & headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps. Easy to swallow – these safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors. Extended benefits – aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds.
BrandValuMeds #ad
ManufacturerTime-Cap Labs Inc. #ad
Part Number60531-4

2. Geri-Care Pharmaceutical Corp.

#ad

Tablets, Geri-Care Pharmaceutical Corp. Enteric Coated Aspirin 325mg, 100 Count Pack of 1

#ad
Geri-Care Pharmaceutical Corp. #ad - For temporary relief of minor aches and Pains. The package weight of the product is 2. 4 ounces. The package dimension of the product is 3. 8cml x 3. 8cmw x 7. 6cmH. Country of origin is China.
BrandGeri-Care Pharmaceutical Corp. #ad
ManufacturerQualitabs Inc #ad
Height3.19 Inches
Length1.75 Inches
Width1.75 Inches
Part Number357896921019-1
Model357896921019-1

3. Cabinet:

#ad

Cabinet Aspirin E/C Tablets, Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, Menstrual Cramps, 325 mg Orange Coated

#ad
Cabinet: #ad - Please read package for more details on proper use and dosage. Natural anti-inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation.

Use as directed – aspirin should always be used as directed. Easy to swallow – these safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors. Extended benefits – aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds. Relieve pain & headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10022

4. Amazon Basic Care

#ad

500 Count, 325 mg Coated Tablets, Amazon Basic Care Aspirin Pain Reliever and Fever Reducer NSAID

#ad
Amazon Basic Care #ad - Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. Compare to Bayer Aspirin active ingredient. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs.

This product is gluten free, as well as caffeine and dye free. Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Safe pain relief plus lifesaving benefits.

Use for adults and children 12 years and over. Basic care aspirin 325 mg coated tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains. Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.61 Inches
Length2.5 Inches
Weight0.55 Pounds
Width2.5 Inches
Part Number41690
ModelS0051AN

5. GeriCare

#ad

Aspirin Tablets 325mg by Geri-Care | 1000 Count

#ad
GeriCare #ad - 1000 count per bottle. Nsaid - nonsteroidal anti-inflammatory drug/pain reliever/fever reducer. Relief: provides temporary relief from pain associated with headaches, backache, colds, menstrual cramps, toothache, muscle aches, and minor arthritis pain.

Aspirin: geri-care aspirin, 325mg uncoated tablets. Dose: take 1-2 tablets every 4 hours while symptoms last. Safe: a chief supplier to nursing homes and hospitals, Geri-Care has become the leading pioneer of quality over-the-counter pharmaceuticals and dietary supplements with a primary focus on the geriatric population. Compare to bayer: Compare to the active ingredient of Bayer Aspirin. Do not take more than 12 tablets in 24 hours, unless directed by a doctor.
BrandGeriCare #ad
ManufacturerGeriCare #ad
Height2 Inches
Length4 Inches
Weight0.31 Pounds
Width2 Inches
Part Number901-10
Model901-10

6. HealthA2Z

#ad

HealthA2Z Aspirin 325mg | 300 Counts | Regular Strength | Orange Safety Coated Tablets | Enteric Aspirin | Pain Relief | Reduce Joint Pain | Cramps | Headache

#ad
HealthA2Z #ad - Relieves minor aches and pain: healtha2z aspirin 325mg regular strength helps temporarily relieve minor aches and pains due to headache, colds, minor arthritis pain, muscle pain, toothache, and menstrual pain.

Do not take more than 12 tablets in 24 hours unless directed by a doctor. Take 1 to 2 tablets every 4 hours while symptoms lasts. Good for your stomach: the safety coating on healtha2z aspirin 325mg prevents the aspirin from dissolving in the stomach. Instead, it is designed to pass through the stomach and dissolve in the small intestine, the stomach lining is protected from irritation. Compare to Ecotrin Active Ingredients.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height2 Inches
Length4.81 Inches
Width2.3 Inches

7. Bayer

#ad

325mg Coated Tablets, 300ct, Genuine Bayer Aspirin

#ad
Bayer #ad - Bayer aspirin is the Recommended Aspirin brand. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor. Genuine bayer Aspirin Is sodium-free and caffeine-free. Helps to relieve pain due to headache, menstrual pain, toothaches, minor pain of arthritis, muscle pain, pain due to colds and reduces fever. Store at room temperature. Each tablet is coated to make it easier to swallow.
BrandBayer #ad
ManufacturerBayer Healthcare LLC #ad

8. Ecotrin

#ad

300 Safety Coated Tablets, Arthritis Pain Relief, Ecotrin Regular Strength Aspirin, 325mg Regular Strength

#ad
Ecotrin #ad - Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. Safe for your stomach while delivering the heart health benefits of aspirin. For temporary relief of headaches, minor arthritis pain, muscle pain, toothaches, menstrual pain and colds. Take 1-2 tablets every 4 hours while symptoms last; Safe for adults and children 12 years and over. 1 cardiologist recommended; FSA/HSA eligible item in the USA.
BrandEcotrin #ad
ManufacturerPrestige Consumer Healthcare #ad
Height2.56 Inches
Length2.69 Inches
Weight325 Milligrams
Width4.75 Inches
Part NumberMDT-081
ModelMDT-081

9. ValuMeds

#ad

ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

#ad
ValuMeds #ad - Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, toothaches, muscles aches, such as arthritis, and menstrual cramps.

Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. Advanced active ingredients – comparable to excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

10. Bayer Animal Health

#ad

Aspirin Regimen Bayer 325mg Enteric Coated Tablets, Pain Reliever, #1 Doctor Recommended Aspirin Brand, 100 Count Pack of 2

#ad
Bayer Animal Health #ad - Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Aspirin regimen Bayer is sodium-free and caffeine-free. Bayer aspirin helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor. Bayer aspirin is the #1 Doctor Recommended Aspirin Brand. Each tablet is coated to make it easier to swallow.
BrandBayer Animal Health #ad
ManufacturerBayer #ad
Height10 Inches
Length6 Inches
Width6 Inches
Part Number312843555655